Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
JR86

stomach pain.

Today I have sharp pain in my side, the kind you get i you've been running for a long time and are out of shape, but i haven't and it's been going on all day. it is in my left side and the front of my stomach. i doubt this could be from accutane but, you never know with this drug.

any thoughts?

Share this post


Link to post
Share on other sites

OMG, I have been experiencing this as well for some time now. I have been on 30mg of sotret for like 3 weeks now. I occasionally get this stomach pain but it goes away!!! Also, I have a history of stomach problems though like viruses and i am prone to getting food poison :( but i never got any stomach pain before. It's weird ;\ and uncomfortable (hmm also weird pain in my balls :ninja: )

PS. It feels like when you do a lot of crunches and get this kind of pain...very similar to that for me!

Share this post


Link to post
Share on other sites

Yep I got the same thing, that would be our liver! screaming in pain and adjusting. its nothing to be worried about

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×